# SDR F3LA2015092901147

- Difficulty date: September 20, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 38,535 hours, 15,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Part time: 38,535 hours, 15,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK HARD POINT AREA Y254, FRAME 16.  ORIGINAL THICKNESS .080", CURRENT THICKNESS .060" & MATERIAL LOSS 20%.  REPLACED SEAT TRACK IAW SRM 51-42-11 PAR 7.  MATERIAL LOSS BEYOND LIMITS IAW SRM 53-11-14 PB 101.
